Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 104, Number 1

All articles in this issue are freely accessible.

Gaps between prime numbers
Adolf Hildebrand and Helmut Maier.
Proc. Amer. Math. Soc. 104 (1988), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958032
Rings with associators in the commutative center
Erwin Kleinfeld.
Proc. Amer. Math. Soc. 104 (1988), 10-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958033
Weights of semi-invariants of the quotient division ring of an enveloping algebra
E. Nauwelaerts and A. I. Ooms.
Proc. Amer. Math. Soc. 104 (1988), 13-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958034
Elliptic curves with no rational points
Jin Nakagawa and Kuniaki Horie.
Proc. Amer. Math. Soc. 104 (1988), 20-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958035
Isomorphisms of prime Goldie semiprincipal left ideal rings
Kenneth G. Wolfson.
Proc. Amer. Math. Soc. 104 (1988), 25-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958036
An application of Baumslag-Solitar non-Hopfian groups to finitary automorphisms
Francesco Caserta.
Proc. Amer. Math. Soc. 104 (1988), 30-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931725
Simultaneous systems of representatives for finite families of finite sets
Xing De Jia.
Proc. Amer. Math. Soc. 104 (1988), 33-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958037
A characterization of Artinian rings whose endomorphism rings have finite global dimension
Dan Zacharia.
Proc. Amer. Math. Soc. 104 (1988), 37-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958038
The isomorphism question for modular group algebras of metacyclic $p$-groups
Czesław Bagiński.
Proc. Amer. Math. Soc. 104 (1988), 39-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958039
Leopoldt’s conjecture in parameterized families
Johannes Buchmann and Jonathan W. Sands.
Proc. Amer. Math. Soc. 104 (1988), 43-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958040
Noncommutative regular local rings of dimension $3$
Robert L. Snider.
Proc. Amer. Math. Soc. 104 (1988), 49-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958041
Order relation in quadratic Jordan rings and a structure theorem
Santos González and Consuelo Martínez.
Proc. Amer. Math. Soc. 104 (1988), 51-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958042
Kida’s theorem for a class of nonnormal extensions
Robert Gold and Manohar Madan.
Proc. Amer. Math. Soc. 104 (1988), 55-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958043
The Hodge group of an abelian variety
V. Kumar Murty.
Proc. Amer. Math. Soc. 104 (1988), 61-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958044
The dominated ergodic estimate for mean bounded, invertible, positive operators
F. J. Martín-Reyes and A. De la Torre.
Proc. Amer. Math. Soc. 104 (1988), 69-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958045
Fréchet differentiable points in Bochner function spaces $L_{p}(𝜇,X)$
Jian Hua Wang and Chao Xun Nan.
Proc. Amer. Math. Soc. 104 (1988), 76-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958046
A range theorem for the Radon transform
W. R. Madych and D. C. Solmon.
Proc. Amer. Math. Soc. 104 (1988), 79-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958047
Singular measures with spectral gaps
Russell Lyons.
Proc. Amer. Math. Soc. 104 (1988), 86-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958048
The regularity of Dunford-Pettis operators
James R. Holub.
Proc. Amer. Math. Soc. 104 (1988), 89-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958049
Some applications of selection theorems to parametrization problems
A. Maitra, B. V. Rao and V. V. Srivatsa.
Proc. Amer. Math. Soc. 104 (1988), 96-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958050
A Banach space on which there are few operators
Saharon Shelah and Juris Steprāns.
Proc. Amer. Math. Soc. 104 (1988), 101-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958051
Generalized open mapping theorems for bilinear maps, with an application to operator algebras
P. G. Dixon.
Proc. Amer. Math. Soc. 104 (1988), 106-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958052
Uniformly persistent semidynamical systems
Alessandro Fonda.
Proc. Amer. Math. Soc. 104 (1988), 111-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958053
Subaveraging estimates for CR functions
A. Boggess and R. Dwilewicz.
Proc. Amer. Math. Soc. 104 (1988), 117-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958054
The initial value problem for a degenerate wave equation
Y. Kannai and S. Kiro.
Proc. Amer. Math. Soc. 104 (1988), 125-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958055
A factorization theorem for unfoldings of analytic functions
Tatsuo Suwa.
Proc. Amer. Math. Soc. 104 (1988), 131-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958056
The integrability of generalized Garrett-Stanojević sums
Niranjan Singh and K. M. Sharma.
Proc. Amer. Math. Soc. 104 (1988), 135-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929424
Complex retractions and envelopes of holomorphy
S. Trapani.
Proc. Amer. Math. Soc. 104 (1988), 145-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958057
Exponential dichotomies and Fredholm operators
Kenneth J. Palmer.
Proc. Amer. Math. Soc. 104 (1988), 149-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958058
Mazur’s intersection property and a Kreĭn-Mil′man type theorem for almost all closed, convex and bounded subsets of a Banach space
Pando Grigorov Georgiev.
Proc. Amer. Math. Soc. 104 (1988), 157-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958059
$L^{p}$ continuity of pseudo-differential operators with discontinuous symbol
J. Alvarez and R. Durán.
Proc. Amer. Math. Soc. 104 (1988), 165-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958060
Radial symmetry of the first eigenfunction for the $p$-Laplacian in the ball
Tilak Bhattacharya.
Proc. Amer. Math. Soc. 104 (1988), 169-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958061
Fourth-order two-point boundary value problems
Yi Song Yang.
Proc. Amer. Math. Soc. 104 (1988), 175-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958062
An elementary proof of Titchmarsh’s convolution theorem
Raouf Doss.
Proc. Amer. Math. Soc. 104 (1988), 181-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958063
An atomic decomposition for parabolic $H^{p}$ spaces on product domains
Shuichi Sato.
Proc. Amer. Math. Soc. 104 (1988), 185-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958064
Estimates of positive linear operators on $L^{p}$
I. Assani.
Proc. Amer. Math. Soc. 104 (1988), 193-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958065
A characterization of discrete Banach lattices with order continuous norms
Witold Wnuk.
Proc. Amer. Math. Soc. 104 (1988), 197-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958066
Landau’s inequality for the difference operator
Man Kam Kwong and A. Zettl.
Proc. Amer. Math. Soc. 104 (1988), 201-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958067
The Kobayashi and Bergman metrics on generalized Thullen domains
K. T. Hahn and P. Pflug.
Proc. Amer. Math. Soc. 104 (1988), 207-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958068
Functions whose derivatives take values in a half-plane
Fernando Gray and Stephan Ruscheweyh.
Proc. Amer. Math. Soc. 104 (1988), 215-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958069
Dimension of the graph of Riemann integrable functions
James Foran.
Proc. Amer. Math. Soc. 104 (1988), 219-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958070
Inequalities for sums of independent random variables
N. L. Carothers and S. J. Dilworth.
Proc. Amer. Math. Soc. 104 (1988), 221-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958071
Hölder continuity of quasiconformal mappings of the unit ball
G. D. Anderson and M. K. Vamanamurthy.
Proc. Amer. Math. Soc. 104 (1988), 227-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958072
Toeplitz spectral inclusion and generalized in modulus property
J. Janas.
Proc. Amer. Math. Soc. 104 (1988), 231-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958073
The derivative of Bazilevič functions
R. R. London and D. K. Thomas.
Proc. Amer. Math. Soc. 104 (1988), 235-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958074
Ideals of multiplier algebras of simple AF $C^{*}$-algebras
Hua Xin Lin.
Proc. Amer. Math. Soc. 104 (1988), 239-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958075
Covers of non-almost-finite type sofic systems
Susan Williams.
Proc. Amer. Math. Soc. 104 (1988), 245-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958076
The Schottky problem on pants
R. C. Penner.
Proc. Amer. Math. Soc. 104 (1988), 253-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958077
Norms of free operators
Massimo A. Picardello and Tadeusz Pytlik.
Proc. Amer. Math. Soc. 104 (1988), 257-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958078
Optimal partitioning of a measurable space
Jerzy Legut and Maciej Wilczyński.
Proc. Amer. Math. Soc. 104 (1988), 262-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958079
A splitting theorem for $4$-dimensional manifolds of nonnegative curvature
Gerard Walschap.
Proc. Amer. Math. Soc. 104 (1988), 265-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958080
Covering the boundary of a convex set by tiles
Marek Lassak.
Proc. Amer. Math. Soc. 104 (1988), 269-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958081
Zonoids with minimal volume-product—a new proof
Y. Gordon, M. Meyer and S. Reisner.
Proc. Amer. Math. Soc. 104 (1988), 273-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958082
Manifolds of almost half of the maximal volume
Oguz C. Durumeric.
Proc. Amer. Math. Soc. 104 (1988), 277-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958083
Representation of Borel isomorphism by a probability measure
R. M. Shortt.
Proc. Amer. Math. Soc. 104 (1988), 284-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958084
Defining jump classes in the degrees below $0’$
Richard A. Shore.
Proc. Amer. Math. Soc. 104 (1988), 287-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958085
Random nonlinear evolution inclusions in reflexive Banach spaces
Evgenios P. Avgerinos and Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 104 (1988), 293-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958086
A de Rham type theorem for orbit spaces
Andrei Verona.
Proc. Amer. Math. Soc. 104 (1988), 300-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958087
Stability of Anosov maps
Juergen Quandt.
Proc. Amer. Math. Soc. 104 (1988), 303-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958088
Example of a $T_{1}$ topological space without a Noetherian base
Angel Tamariz-Mascarúa and Richard G. Wilson.
Proc. Amer. Math. Soc. 104 (1988), 310-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958089
Two new topological cardinal inequalities
Shu Hao Sun.
Proc. Amer. Math. Soc. 104 (1988), 313-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958090
The space of minimal prime ideals of $C(X)$ need not be basically disconnected
A. Dow, M. Henriksen, Ralph Kopperman and J. Vermeer.
Proc. Amer. Math. Soc. 104 (1988), 317-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958091
The inverse limit of the fundamental groups of branched cyclic coverings
Michael Dellomo.
Proc. Amer. Math. Soc. 104 (1988), 321-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958092
Some fibred cobordism groups are not finitely generated
L. Astey, P. Greenberg, E. Micha and G. Pastor.
Proc. Amer. Math. Soc. 104 (1988), 327-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958093
The free genus of doubled knots
Charles Livingston.
Proc. Amer. Math. Soc. 104 (1988), 329-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958094
Corrigendum to: “Weak sequential denseness in Banach spaces” [Proc. Amer. Math. Soc. 99 (1987), no. 2, 351–352; MR0870799 (88f:46039)]
J. Howard.
Proc. Amer. Math. Soc. 104 (1988), 334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958095